# SDR ASAA2016091318002

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 25,287 hours, 7,577 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ZONE TEMP LIGHT ON CONTROLLER CABIN.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST.  CLEARED FAULT, ZONE TEMP LIGHT NO LONGER ILLUMINATED IAW FIM 21-62, TASK 801.
